VOL. 50 · NO. 1 | 1998
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 50 (1), (1998)
No abstract available
Articles
Yoshitsugu Kabeya, Eiji Yanagida, Shoji Yotsutani
Tohoku Math. J. (2) 50 (1), 1-22, (1998) DOI: 10.2748/tmj/1178225013
KEYWORDS: 34A12, 34C10, 35J99
No abstract available
Fumihiro Sato
Tohoku Math. J. (2) 50 (1), 23-69, (1998) DOI: 10.2748/tmj/1178225014
KEYWORDS: 11F55, 11F66
No abstract available
Xue-zhong He
Tohoku Math. J. (2) 50 (1), 71-89, (1998) DOI: 10.2748/tmj/1178225015
KEYWORDS: 92D25, 34K15, 45J05
No abstract available
Atsushi Inoue
Tohoku Math. J. (2) 50 (1), 91-118, (1998) DOI: 10.2748/tmj/1178225016
KEYWORDS: 35A30, 35J99, 35Q40, 35S30, 81Q60, 81S40
No abstract available
Tomohiro Okuma
Tohoku Math. J. (2) 50 (1), 119-132, (1998) DOI: 10.2748/tmj/1178225017
KEYWORDS: 32S25, 14J17, 32S05
No abstract available
Yûsaku Hamada
Tohoku Math. J. (2) 50 (1), 133-138, (1998) DOI: 10.2748/tmj/1178225018
KEYWORDS: 35A20, 35A10
No abstract available
Takeshi Kajiwara
Tohoku Math. J. (2) 50 (1), 139-157, (1998) DOI: 10.2748/tmj/1178225019
KEYWORDS: 14M25
No abstract available
Back Matter
Tohoku Math. J. (2) 50 (1), (1998)
No abstract available
Back to Top